# SDR EIAA9602

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OAK - DESCENT INTO SLC TURNED ON AIRFOIL A/I AT APPROXIMATELY FL 23.0, CABIN RATE OF CLIMB WENT APPROX FULL UP WITH OUTFLOW VALVE FULL CLOSED.  TURNED OFF WING A/I AND CABIN PRESSURE RETURNED TO NORMAL.  (M)
